# SDR WX0A2021051273712

- Difficulty date: May 12, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 27,246 hours, 19,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIDS1 EPSU SYS TEST- BAT/EPSU 13WL / REMOVED AND CLEANED CONNECTOR AT AFT BATT 13WL AND MESSAGE CLEARED FROM CIDS1; TEST OK REF TC 05-000-002 AND AMM 33-51-00. ALSO REF ESPM 20-55-40."
